# SDR SWIA200718158

- Difficulty date: March 18, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 12,849 hours, 9,887 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER ENGINE BEAM WEB AT FORWARD INBOARD ACCESS PANEL CUTOUT IS CRACKED, DISCOVERED AT C-CHECK.  INSTALLED REPAIR DOUBLER, SHIM, STRAP AND ANGLE PER CRJ200 REO 601R 53-61-358 REV 'A' APRIL 31 2002.
